Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 2; Page(s) 107 To 116.
 
Paper: 

A New Perspective via Fractional Calculus for the Radial Schr¨ odinger Equation

 
 
Author(s):  Ozturk Okkes*
 
* Department of Mathematics, Bitlis Eren University, Bitlis, Turkey
 
Abstract: 
Differintegral theorems are applied to solve some ordinary differential equations and fractional differential equations. By using these theorems, we obtain different results in the fractional differintegral forms. In this paper, we aim to solve the radial Schr¨ odinger equation under the potential V (r) = H/r2 − K/r + Lrκ in κ = 0, − 1, − 2 cases. We also obtain the solutions in the hypergeometric forms.
 
Keyword(s): Fractional calculus,differintegral theorems,fractional solutions,radial Schr¨odinger equation
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 58
 
Latest on Blog
Enter SID Blog